Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

$ k$-fold irreducible decomposition of a space relative to a mapping


Author: Robert H. Kasriel
Journal: Proc. Amer. Math. Soc. 5 (1954), 440-446
MSC: Primary 56.0X
DOI: https://doi.org/10.1090/S0002-9939-1954-0062428-3
MathSciNet review: 0062428
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [G] T. WHYBURN 1. On irreducibility of transformations, Amer. J. Math. vol. 61 (1939) pp. 820-822. MR 0000271 (1:45f)
  • [2] On $ k$-fold irreducibility of mappings, Amer. J. Math. vol. 74 (1952) pp. 910-912. MR 0050270 (14:305b)
  • [3] Analytic topology, Amer. Math. Soc. Colloquium Publications, vol. 28, 1942.
  • [4] Open mappings on locally compact spaces, Memoirs of the American Mathematical Society, no. 1, 1950. MR 0046641 (13:764j)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 56.0X

Retrieve articles in all journals with MSC: 56.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0062428-3
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society